MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC VELOSORB FAST; SUTURE

RIVERPOINT MEDICAL LLC VELOSORB FAST; SUTURE
Model Number SV-6830
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Velosorb product were labeled as non-sterile and intended for shipment to the contract sterilizer but were inadvertently shipped to the distributor.Riverpoint placed an immediate hold on manufacturing and distribution of the velosorb product and a device recall (z-0016-2021).Corrective actions were taken by riverpoint to prevent incorrect shipping of non-sterile product.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical, or its employees, that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr part 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
Velosorb products were labeled as non-sterile and intended for shipment to the contract sterilizer but were inadvertently shipped to the distributor.Products were further distributed to customers.Riverpoint placed an immediate hold on manufacturing and distribution of the velosorb product and device recall z-0016-2021 was initiated.

Brand Name
VELOSORB FAST
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
MDR Report Key12368169
Report Number3006981798-2021-00014
Device Sequence Number3793974
Product Code GAM
UDI-Device Identifier20884521152349
UDI-Public20884521152349
Combination Product (Y/N)N
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2023
Device Model NumberSV-6830
Device Lot Number20051814FX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0016-2021
Patient Sequence Number1